Jump to content

niv I worry that for metabolic causes, my body can not get rid of any active form of vitamin B


niv

Recommended Posts

II feel hot flushes face and tingling sensations in the face , and I have a vision stains.Hot acid stomach

 

I WAS DIAGNOSE WITH copper deficiency, TAURINE AND GLUTAMINE. DEFECEINY

Link to comment

vitamin B​6 COULD BE LOW IN CANCER THAT PREDUCE L DOPA? 2. Secondly , I read an article that suggested if the level of non- active form of vitamin D 25OH is low is due to over-exploitation of the reservoir vitamin because excess active form called D 1.25 becomes high vaccine-related illnesses own certain purpose,My blood calcium becomes high 11.8 one time when I take a calcium supplement . But when I take separate vitamin D supplement and eat food with a lot of phosphorus such as meat night and morning blood test Phosphorus will be 5.2 but my doctor says it's not really a one-off

​SHOULD I BE TESTING FOR THE VITAMIN D1.25?

Link to comment
  • Administrator

Welcome, niv.

 

I moved your topic to the Introductions section to serve as your Introductions topic. Please track your progress here, in this topic.

 

This is a site for going off psychiatric drugs. What is your experience with these drugs? What are you taking now? Do you want to go off them?

 

In general, if you get a bad reaction from taking a supplement, stop taking it.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

B COMPLEX, IM I TALK ABOUT REACTION TO FOOD. THAT CONTAINS THESE AMOUNTS. THEY WANTED TO GIVE ME ANTI PYSHOCITC DRUGS. BUT I WOULDN'T TAKE THEM UNTIL NOW

 

-----

B complex, Im i talk about reaction to food. That contains these amounts. They wanted to give me anti pyshocitc drugs. But i wouldn't take them until now

Edited by scallywag
added sentence case content
Link to comment

Because of my family 's intervention with psychiatric tried to give me drugs ANTI PYSCHOTIC but apparently I have a metabolic problem that causes mental problems Perphenazine

Link to comment

IS THERE A GENETIC CAUSE WHICH EFFECT BRAIN Neurotransmitters? I DONT THINK SO. BECAUSE DRUGS ONLY Delay Reuptake​ OF SERTONIN AND THEY DO NOT INCREASE IT LIKE RITALIN.

MAYBE MRI IMAGE CAN SHOW REDUCE MY BRAIN PARTS. SUCH AS HIPPOCAMPUS? SO IT EXPLAIN MY BEAVIOR.

2. I USED TO TAKE THE hypericin FOR FEW DAYS.

 

-------

Is there a genetic cause which effect brain neurotransmitters? I dont think so. Because drugs only delay reuptake​ of sertonin and they do not increase it like ritalin.

Maybe MRI image can show reduce my brain parts. Such as hippocampus? So it explain my beavior.

2. I used to take the hypericin for few days.

Edited by scallywag
added sentence case content
Link to comment
  • Moderator Emeritus

Hi niv,

 

Please do not type your posts using CAPITALS.  It is very hard to read and on the internet it is like shouting.

 

If you are using a phone it would be better to use all small letters.  Thank you.

 

I am not able to answer your questions.  Someone else might be able to.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Moderator Emeritus

niv, are you posting these questions looking for a response from us?

 

IS THERE A GENETIC CAUSE WHICH EFFECT BRAIN Neurotransmitters? I DONT THINK SO. BECAUSE DRUGS ONLY Delay Reuptake​ OF SERTONIN AND THEY DO NOT INCREASE IT LIKE RITALIN.

MAYBE MRI IMAGE CAN SHOW REDUCE MY BRAIN PARTS. SUCH AS HIPPOCAMPUS? SO IT EXPLAIN MY BEAVIOR.

2. I USED TO TAKE THE hypericin FOR FEW DAYS.

 

-------

Is there a genetic cause which effect brain neurotransmitters? I dont think so. Because drugs only delay reuptake​ of sertonin and they do not increase it like ritalin.

Maybe MRI image can show reduce my brain parts. Such as hippocampus? So it explain my beavior.

2. I used to take the hypericin for few days.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results

Cymbalta 60 mg 2012 - 2015; 2016: 20 mg to 7 mg exact doses and dates in this post; 2017: 6.3 mg to  0.0 mg  Aug. 12; details here


scallywag's Introduction
Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet

Link to comment
  • Administrator

niv, this is a site for going off psychiatric drugs.

 

We don't do nutritional counseling or psychotherapy, or advise people what psychiatric drugs to take for their conditions.

 

It appears you are on the wrong site.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy